Heat-Flow of P-Harmonic Maps with Values Into Spheres

Chen, YM, Hong, MC and Hungerbuhler, N (1994) Heat-Flow of P-Harmonic Maps with Values Into Spheres. Mathematische Zeitschrift, 215 1: 25-35. doi:10.1007/BF02571698


Author Chen, YM
Hong, MC
Hungerbuhler, N
Title Heat-Flow of P-Harmonic Maps with Values Into Spheres
Journal name Mathematische Zeitschrift   Check publisher's open access policy
ISSN 0025-5874
Publication date 1994-01
Sub-type Article (original research)
DOI 10.1007/BF02571698
Volume 215
Issue 1
Start page 25
End page 35
Total pages 11
Publisher Springer-Verlag
Language eng
Keyword Evolution
Regularity
Existence
Mappings
Blow
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: ResearcherID Downloads
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 38 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 44 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Sat, 10 Sep 2011, 16:07:49 EST by System User